# SDR VNAA0508027

- Difficulty date: August 27, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 2,636 hours, 2,644 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INTERMEDIATE INSPECTION THE CREW DISCOVERED A CRACK AND DELAMINATION DAMAGE ON THE LEFT WINGLET TRAILING EDGE FAIRING.  AFTER INSPECTION THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE PERFORMED A TEMPORARY REPAIR IAW BOMBARDIER REO 601R-57-31-668.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
